# SDR AWXA200500557

- Difficulty date: April 29, 2005
- Submitted: May 13, 2005
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 55,652 hours, 32,352 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reveal
- Part number: 6553594501
- Condition: Cracked
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-18 CHECK A .25 INCH CRACK WAS FOUND IN REVEAL AT UPPER AFT CORNER OF R-1 DOOR CUTOUT BS 323, STR 16 RT.  MAINTENANCE REMOVED CRACKED REVEAL AT UPPER AFT CORNER OF R-1 DOOR CUTOUT BS 323, STR 16 RT; FABRICATED A NEW REPLACEMENT REVEAL PER DWG 65-53594; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02.
